Reply to "How long does immodium stay in the blood?"

Yes, if you have developed dependence, and stop suddenly your gut symptoms may return (not a given, but may, especially if you really still need the drug), plus you can get other withdrawal symptoms typical of opiate withdrawal, like anxiety, aggitation and sweating. But, I would expect this only after high dose, long term use. Hence the reason for tapering. Better than just toughing it out, in my opinion.

When I was taking more than one a day, I would tKe it when it was convenient for me, like when I was taking other meds. When you take it regularly, there is a steady amount in your system. The trick is to adjust your dose gradually over several days, since it can be easy to over do it. I take my single dose at night because I take Norco in the morning and it slows the gut too.

Jan Smiler
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×